# SDR AALA20100121TUL02

- Difficulty date: January 21, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 67,879 hours, 36,346 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS CRACKED ANGLE INSIDE UNDER STRAP.  REPLACED CRACKED ANGLE UNDER ESO 80174.
